×

Transfer maps for fibrations and duality. (English) Zbl 0354.55009


MSC:

55R05 Fiber spaces in algebraic topology
55M20 Fixed points and coincidences in algebraic topology
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] M.F. Atiyah : Thom complexes . Proc. London Math. Soc. 11 (1961) 291-310. · Zbl 0124.16301
[2] J.C. Becker : On the existence of Ak-structures on stable vector bundles . Topology 9 (1970) 367-384. · Zbl 0217.49002
[3] J.C. Becker , A. Casson and D.H. Gottlieb : The Lefschetz number and fiber preserving maps . Bull. Amer. Math. Soc. 81 (1975) 425-427. · Zbl 0316.55016
[4] J.C. Becker and D.H. Gottlieb : The transfer map and fiber bundles . Topology 14 (1975) 1-12. · Zbl 0306.55017
[5] J.C. Becker and D.H. Gottlieb : Applications of the evaluation map and transfer map theorems . Math. Ann. 211 (1974), 277-288. · Zbl 0275.55027
[6] G.E. Bredon Introduction to Compact Transformation Groups . Academic Press, New York, 1972. · Zbl 0246.57017
[7] A. Casson and D.H. Gottlieb : Fibrations with compact fiber . Amer. J. Math. (to appear). · Zbl 0375.55015
[8] A. Dold Fixed point index and fixed point theorem for euclidean neighborhood retracts . Topology 4 (1965) 1-8. · Zbl 0135.23101
[9] A. Dold Transfert des points fixes d’une famille continue d’applications . C.R. Acad. Sci., Paris 278 (1974) 1291-93. · Zbl 0275.55012
[10] A. Dold and R. Thom : Quasifaserungen and unendliche symmetrische Produkte . Ann. of Math. 67 (1958) 239-281. · Zbl 0091.37102
[11] M.H. Eggar : The piecing comparison theorem . Indagationes Math. 35 (1973) 320-330. · Zbl 0275.55015
[12] H. Hope and H. Samelson : Ein Satz über die Wirkungsräume geschlossener Liescher Gruppen . Comm. Math. Helv. 13 (1940) 240-251. · Zbl 0025.23704
[13] I.M. James : Ex-homotopy theory-I. III . Jour. Math. 15 (1971) 324-337. · Zbl 0225.55012
[14] I.M. James : Overhomotopy theory . Symposia Math. 4 (1970) 219-229. · Zbl 0223.55021
[15] E.H. Spanier : Function spaces and duality . Ann. Math. 70 (1959) 338-378. · Zbl 0090.12905
[16] J. Stasheff : A classification theorem for fibre spaces . Topology 2 (1963) 239-246. · Zbl 0123.39705
[17] N. Steenrod : A convenient category of topological spaces . Mich. Math. J., 14 (1967) 133-152. · Zbl 0145.43002
[18] K. Tsuchida : Generalized Puppe sequence and Spanier-Whitehead duality . Ann. Math. 70 (1959) 338-378. · Zbl 0212.28205
[19] G.W. Whitehead : Generalized homology theories . Trans. Amer. Math., Soc. 102 (1962) 227-283. · Zbl 0124.38302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.